| Model Number |
VTICM5_12.6 |
| Medical Device Problem Codes |
Off-Label Use (1494); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vticm5_12.6, -8.50/2.5/090 (sphere/cylinder/axis) implantable collamer lens was implanted into the patient's right eye (od) on (b)(6)2022 as a replacement lens to address astigmatism (high cylinder power).It was reported that the problem resolved but for status of the eye (signs/symptoms) " low vault" was reported.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Corrected data: h6: 1494- off-label use should be added for acd<3.00mm.Additional information: claim#: (b)(4).
Additional Manufacturer Narrative
B5-per updated information the reporter stated that after post-operative appointment the vault was documented as the od 500um and the surgeon determined that medical intervention is not necessary at this time.Claim # (b)(4).